MathSciNet Relay Station
MathSciNet bibliographic data
MR2810694 34G20 (34B10 35K91 47N20)
Zhu, Lanping; Li, Gang Existence results of semilinear differential equations with nonlocal initial conditions in Banach spaces. Nonlinear Anal. 74 (2011), no. 15, 5133–5140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement